# SDR AE0R2005CKXT8

- Difficulty date: October 7, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 5,844 hours, 4,891 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Turbine
- Part number: 38421322
- Part serial: 020134510033
- Condition: Fractured
- Location: Apu
- Part time: 3,924 hours
- Component: Apu, Honeywell, 36150RJ
- Component part number: 38004883
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TURBINE ROTOR FRACTURED INTO TWO LARGE PIECES.  OPERATOR REPORTED THAT ONE PORTION OF THE TURBINE ROTOR EXITED THE TAILPIPE.  VISUAL AND SEM ANALYSIS INDICATES A CASTING FLAW CONTAINING HAFNIUM AND MAGNESIUM (REF SAL ENGINE REPORT ER-400-01-05).
